# SDR AALA202501231577

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 33,103 hours, 13,577 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-D ON THE RIGHT, LOCK STICKS CAUSING ISSUES WHEN EXITING. LUBED LAVATORY-D DOOR. OPERTIONAL CHECK GOOD. PER AMM 20-00-00.
